Alert archive / New York / Special Marine Warnings in 2012
Special Marine Warning 48, NWS Buffalo, NY
NWS Buffalo, NY issued this special marine warning at Sep 8, 2012, 5:15 PM EDT. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 8, 2012, 5:15 PM EDT (21:15 UTC)
- Expired
- Sep 8, 2012, 6:05 PM EDT
- In force
- 50 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
The radar
The Ft Drum radar (KTYX), 111 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 5:20 PM EDT | MARINE TSTM WIND 40 | 3 Wnw Irondequoit, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.3 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 113 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 397 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
793
WHUS51 KBUF 082115
SMWBUF
LOZ043-044-063-064-082215-
/O.NEW.KBUF.MA.W.0048.120908T2115Z-120908T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
515 PM EDT SAT SEP 8 2012
THE NATIONAL WEATHER SERVICE HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
LAKE ONTARIO FROM HAMLIN BEACH TO NINE MILE POINT
* UNTIL 615 PM EDT
* AT 510 PM EDT...MARINE WEATHER SPOTTERS REPORTED A LINE OF SHOWERS
CAPABLE OF PRODUCING WATERSPOUTS FROM 15 NM SOUTH OF POINT PETRE
TO 3 NM WEST OF IRONDEQUOIT BAY...MOVING SOUTHEAST AT 30 KNOTS.
* IN ADDITION TO WATERSPOUTS...GUSTY WINDS ARE ASSOCIATED WITH THIS
BOUNDARY. WIND GUSTS OF 35 KTS CAN BE EXPECTED WITH THIS BOUNDARY
AS IT MOVES ACROSS THE EASTERN HALF OF LAKE ONTARIO.
* THESE WATERSPOUTS WILL BE NEAR...
THE GINNA POWER PLANT...
PULTNEYVILLE...
SODUS BAY...
PORT BAY...
FAIR HAVEN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL MARINE INTERESTS SHOULD REMAIN ALERT AND SMALL BOATS TAKE SHELTER
IMMEDIATELY.
&&
LAT...LON 4330 7769 4364 7706 4364 7679 4370 7675
4351 7632 4352 7640 4340 7664 4331 7671
4332 7672 4327 7694 4328 7737 4323 7755
TIME...MOT...LOC 2112Z 319DEG 31KT 4357 7711 4338 7728
4322 7762
$$
APFFEL2 follow-up statements
142
FZUS71 KBUF 082136
MWSBUF
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
536 PM EDT SAT SEP 8 2012
LOZ043-044-063-064-082215-
/O.CON.KBUF.MA.W.0048.000000T0000Z-120908T2215Z/
536 PM EDT SAT SEP 8 2012
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
LAKE ONTARIO FROM PULTNEYVILLE TO NINE MILE POINT...
AT 500 PM EDT...MARINE WEATHER SPOTTERS REPORTED A WATERSPOUTS ALONG
A BOUNDARY WHICH IS CROSSING EASTERN LAKE ONTARIO. THIS BOUNDARY
CONTINUES TO BE CAPABLE OF PRODUCING WATERSPOUTS...AND WILL DROP TO
THE SOUTHEAST. IN ADDITION TO WATERSPOUTS...EXPECT THIS BOUNDARY TO
PRODUCE WIND GUSTS TO 35 KNOTS.
THESE WATERSPOUTS WILL BE NEAR
FAIR HAVEN... SODUS BAY AND PORT BAY...
OSWEGO AND NINE MILE POINT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL MARINE INTERESTS SHOULD REMAIN ALERT AND SMALL BOATS TAKE SHELTER
IMMEDIATELY.
&&
LAT...LON 4328 7709 4328 7735 4346 7692 4363 7660
4352 7634 4352 7640 4340 7664 4331 7671
4333 7675 4331 7678 4329 7690 4327 7694
TIME...MOT...LOC 2133Z 319DEG 31KT 4351 7664 4335 7687
4328 7716
$$
APFFEL354
FZUS71 KBUF 082205
MWSBUF
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
605 PM EDT SAT SEP 8 2012
LOZ043-044-063-064-082215-
/O.CAN.KBUF.MA.W.0048.000000T0000Z-120908T2215Z/
605 PM EDT SAT SEP 8 2012
...SPECIAL MARINE WARNING CANCELLED...
THE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE MOVED ON SHORE AWAY
FROM THE LAKE.
LAT...LON 4328 7709 4328 7735 4346 7692 4363 7660
4352 7634 4352 7640 4340 7664 4331 7671
4333 7675 4331 7678 4329 7690 4327 7694
TIME...MOT...LOC 2205Z 319DEG 31KT 4329 7639 4314 7662
4307 7691
$$
APFFELWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Sep 8, 3:22 PM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Sep 8, 3:22 PM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
322 PM EDT SAT SEP 8 2012
.SYNOPSIS...
MUCH COOLER AIR MOVING INTO THE REGION WILL ALLOW FOR THE
POSSIBILITY FOR SOME LAKE EFFECT RAIN SHOWERS TONIGHT AND SUNDAY.
FAIR WEATHER WILL THEN DEVELOP FOR MUCH OF THE COMING WEEK AS HIGH
PRESSURE BUILDS ACROSS THE REGION WITH TEMPERATURES GRADUALLY
WARMING THROUGH THE WEEK.
&&
.NEAR TERM /THROUGH SUNDAY/...
THE COLD FRONT HAS NOW SHIFTED INTO EASTERN NEW YORK TAKING BAND
OF HEAVY/SEVERE CONVECTION WITH IT. SCATTERED SHOWERS AND THE
POTENTIAL FOR ADDITIONAL THUNDERSTORMS WILL DEVELOP IN ITS
WAKE...AS INSTABILITY INCREASES THE REMAINDER OF THE AFTERNOON AS
UPPER WAVE DROPS ACROSS THE AREA ALONG WITH SOME LIMITED SUNSHINE.
ANY CONVECTION THAT DEVELOP THIS AFTERNOON AND EARLY THIS EVENING
WILL DIMINISH WITH COOLING LATER THIS EVENING. LATER TONIGHT...
COLDER AIR CROSSING OVER THE LAKES SHOULD DEVELOP SOME LAKE
INDUCED RAIN SHOWERS IN FAVORED NORTHWEST FLOW AREAS...AS 850 MB
TEMPERATURES FALL TO AROUND +5C GENERATING DELTA T/S UP TO NEAR
18C. ADEQUATE OVER-LAKE INSTABILITY SHOULD KEEP LAKE SHOWERS GOING
WELL INTO SUNDAY MORNING. BRIEF SUBSIDENCE REGIME IN BETWEEN
SHORTWAVES AND INTRUSION OF DRIER AIR LIKELY TO BRING AN END TO
ANY SHOWERS BY LATE MORNING OR EARLY AFTERNOON...ALTHOUGH THERE
STILL SHOULD BE PLENTY OF INSTABILITY CLOUDINESS UNDERNEATH COOL
AIRMASS. DURING THE AFTERNOON...NEXT UPSTREAM WAVE AND ASSOCIATED
COLD POOL ALOFT WILL DROP ACROSS THE AREA BRINGING AN UPTICK TO
CONVECTION. COOL SUNDAY IN STORE WITH MOST HIGHS IN THE MID 60S
TO AROUND 70.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
ANY DIURNALLY-DRIVEN SCATTERED SHOWERS SHOULD END RATHER QUICKLY
WITH THE LOSS OF HEATING SUNDAY EVENING. THERE MAY BE A BRIEF PERIOD
OF WEAK LAKE-DRIVEN SHOWERS SETTING UP DURING THE EVENING...BUT
THESE WILL ALSO FALL APART WITH TIME AS THE LOW LEVEL MOISTURE
THINS OUT MORE AND THE FLOW SHIFTS TO THE NORTH.
HIGH PRESSURE WILL BUILD EAST TOWARD THE LOWER LAKES ON MONDAY. THIS
WILL BRING MOSTLY SUNNY SKIES TO THE AREA...BUT A COOL NORTHWEST
FLOW WILL PERSIST. MONDAY NIGHT THE HIGH WILL CREST OVER NEW YORK
STATE...THEN SHIFT SLOWLY TO THE EAST ON TUESDAY. WITH MAINLY CLEAR
SKIES AND LIGHT WINDS...EXPECT RATHER COOL CONDITIONS MONDAY
NIGHT...WITH MOST AREAS AWAY FROM THE IMMEDIATE LAKE SHORES EXPECTED
TO SEE TEMPERATURES RANGING THROUGH THE 40S. AS A WEAK SOUTHERLY
FLOW SETS UP ON THE BACK SIDE OF THE HIGH ON TUESDAY...TEMPERATURES
WILL REBOUND TO MORE SEASONAL LEVELS.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
LITTLE CHANGE TO THE EXTENDED PORTION OF THE FORECAST TODAY WITH
SEVERE CONVECTION A MAJOR CONCERN FOR MUCH OF THE DAY...THOUGH THEN
AGAIN LITTLE MODIFICATION IS REALLY NECESSARY WITH NO REAL CHANGE TO
THE OVERALL PATTERN NOTED IN THE MEDIUM RANGE GUIDANCE. THE FORECAST
DETAILS...
THE FIRST HALF OF THE EXTENDED PERIOD WILL FEATURE CONTINUED DRY
WEATHER AND A RETURN TO WARMER TEMPERATURES AS SURFACE RIDGING
SLIDES EAST TO THE ATLANTIC COAST...WHILE UPPER LEVEL RIDGING OVER
THE PLAINS STATES FLATTENS AND PUSHES EAST INTO THE GREAT LAKES. A
BLEND OF THE GFS AND ECMWF SUGGESTS 850 MB TEMPS RECOVERING TO THE
+12C TO +14C RANGE BY MIDWEEK...WHICH SHOULD SUPPORT HIGHS IN THE
THE UPPER 70S/NEAR 80 BOTH WEDNESDAY AND THURSDAY.
AFTER THAT...THE AXIS OF THE UPPER RIDGE SHOULD CONTINUE TO FLATTEN
AND SLIDE EAST OFF THE ATLANTIC COAST AS THE NEXT BROAD UPPER LEVEL
TROUGH GRADUALLY DIGS SOUTHEAST INTO THE GREAT LAKES. A WEAK COLD
FRONT ASSOCIATED WITH THIS TROUGH WILL SLIDE SOUTHEAST INTO THE
LOWER LAKES LATE IN THE WEEK AND STALL OUT AS IT BECOMES ORIENTED
INCREASINGLY PARALLEL TO THE UPPER LEVEL FLOW...WHILE ALSO BECOMING
MORE DIFFUSE. GIVEN THE WEAK NATURE OF THIS BOUNDARY...HAVE JUST
INDICATED SOME LOW CHANCE POPS FOR FRIDAY AND SATURDAY.
WITH 850 MB TEMPS OF +12C TO +14C LIKELY TO PERSIST THROUGH THE
END OF THE WORK WEEK...DAYTIME HIGHS SHOULD GENERALLY REMAIN IN THE
UPPER 70S TO AROUND 80 THROUGH FRIDAY...BEFORE PERHAPS TURNING
SLIGHTLY COOLER ON SATURDAY WITH THE WEAK FRONT DRAPED ACROSS THE
AREA.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
NARROW CONVECTIVE LINE ASSOCIATED WITH COLD FRONT CROSSING INTO
NORTHERN NEW YORK WILL PRODUCE A BRIEF PERIOD OF 50 KNOT PLUS
WINDS AS IT WORKS THROUGH...BUT THIS WILL BE EAST OF THE TERMINAL
SITES. WRAP AROUND SHOWER ACTIVITY WILL BE WIDESPREAD THROUGH 22Z
THEN GRADUALLY BECOME SCATTERED EARLY THIS EVENING...THEN TAPER
OFF COMPLETELY BY MIDNIGHT. MVFR CONDITIONS WILL IMPROVE TO VFR
TONIGHT AS THE DRIER AIR START FILTERING.
OUTLOOK...
SUNDAY...VFR/MVFR WITH A CHANCE OF SHOWERS.
MONDAY THROUGH THURSDAY...MAINLY VFR. PATCHY VALLEY FOG POSSIBLE
EARLY EACH MORNING.
&&
.MARINE...
DEEPENING LOW PRESSURE LIFTING UP THROUGH EASTERN CANADA WILL
MAINTAIN GUSTY WINDS ON THE LOWER LAKES THROUGH TONIGHT...RESULTING
IN SMALL CRAFT ADVISORY CONDITIONS. COLD POOL CROSSING THE LAKES
TONIGHT AND SUNDAY ASSOCIATED WITH TWO UPPER SHORTWAVES WILL
BRING THE RISK OF LAKE INDUCED SHOWERS AND THE POTENTIAL FOR
ISOLATED WATERSPOUTS.
IMPROVING CONDITIONS WILL RETURN EARLY NEXT WEEK AS HIGH PRESSURE
BUILDS ACROSS THE EASTERN GREAT LAKES.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LEZ020-
040-041.
SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
LOZ042.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
LOZ030.
GALE WARNING UNTIL 11 PM EDT THIS EVENING FOR LOZ043>045-
063>065.
SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
SLZ022-024.
&&
SYNOPSIS...TMA
NEAR TERM...TMA
SHORT TERM...TJP
LONG TERM...JJR
AVIATION...TMA
MARINE...TMAHazardous weather outlook, Sep 8, 3:20 PM EDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 320 PM EDT SAT SEP 8 2012 NYZ001>008-010>014-019>021-085-091930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 320 PM EDT SAT SEP 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-091930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 320 PM EDT SAT SEP 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF JJR
In the hours before
Local storm report, Sep 8, 3:35 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
335 PM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 PM TSTM WND DMG WOLCOTT 43.22N 76.81W
09/08/2012 WAYNE NY LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES AND WIRES DOWN.
&&
EVENT NUMBER BUF1200317
JAMLocal storm report, Sep 8, 3:37 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
337 PM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 PM TSTM WND DMG SAVANNAH 43.07N 76.76W
09/08/2012 WAYNE NY LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES AND WIRES DOWN.
&&
EVENT NUMBER BUF1200318
JAMLocal storm report, Sep 8, 3:40 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
340 PM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM TSTM WND DMG RED CREEK 43.25N 76.72W
09/08/2012 WAYNE NY LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES AND WIRES DOWN.
&&
EVENT NUMBER BUF1200319
JAMSpecial weather statement, Sep 8, 4:10 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
410 PM EDT SAT SEP 8 2012
NYZ001-010-082100-
ERIE NY-NIAGARA NY-
410 PM EDT SAT SEP 8 2012
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZED HAIL...AND WIND
GUSTS TO 45 MPH. THIS STORM WAS LOCATED NEAR NORTH
TONAWANDA...AND MOVING SOUTHEAST AT 25 MPH. IT WILL MOVE ACROSS
THE CITY OF BUFFALO AND THE NORTH TOWNS BETWEEN 415 PM AND 445 PM.
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4303 7902 4307 7900 4317 7868 4302 7847
4282 7879 4293 7893 4294 7892 4295 7894
4302 7903
APFFELLocal storm report, Sep 8, 4:15 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
415 PM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 AM TSTM WND DMG HOPEWELL CENTER 42.90N 77.18W
09/08/2012 ONTARIO NY LAW ENFORCEMENT
TREE DOWN BLOCKING ROADWAY.
&&
EVENT NUMBER BUF1200320
JAMLocal storm report, Sep 8, 4:44 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BUFFALO NY
444 PM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL WARSAW 42.74N 78.14W
09/07/2012 M0.75 INCH WYOMING NY TRAINED SPOTTER
TRAINED SPOTTER
0650 PM TSTM WND DMG CASTILE 42.63N 78.05W
09/07/2012 WYOMING NY LAW ENFORCEMENT
REPORT OF A COUPLE OF TREES DOWN
0735 PM TSTM WND DMG WEBSTER 43.21N 77.42W
09/07/2012 MONROE NY BROADCAST MEDIA
MEDIA REPORT OF TREES AND WIRES DOWN.
0735 PM TSTM WND DMG BRIGHTON 43.12N 77.58W
09/07/2012 MONROE NY BROADCAST MEDIA
MEDIA REPORTED TREES AND WIRES DOWN.
0837 AM TSTM WND DMG BUFFALO 42.88N 78.88W
09/08/2012 ERIE NY LAW ENFORCEMENT
TRAILER TOPPLED AND MULTIPLE TREES AND WIRES DOWN AT
PARKER AND TWO ROD ROADS
0918 AM MARINE TSTM WIND DUNKIRK 42.49N 79.35W
09/08/2012 M56 MPH CHAUTAUQUA NY C-MAN STATION
0920 AM MARINE TSTM WIND YOUNGSTOWN 43.26N 79.06W
09/08/2012 M49 MPH NIAGARA NY COAST GUARD
0925 AM TSTM WND DMG LEWISTON 43.17N 79.04W
09/08/2012 NIAGARA NY FIRE DEPT/RESCUE
TREE DOWN ON LOWER RIVER ROAD
0930 AM TSTM WND DMG SANBORN 43.13N 78.88W
09/08/2012 NIAGARA NY FIRE DEPT/RESCUE
TREES AND WIRES DOWN ON SAUNDERS SETTLEMENT ROAD
0930 AM TSTM WND DMG WILSON 43.31N 78.83W
09/08/2012 NIAGARA NY FIRE DEPT/RESCUE
POLE SNAPPED AND WIRES DOWN
0935 AM TSTM WND DMG DEPEW 42.91N 78.70W
09/08/2012 ERIE NY NWS EMPLOYEE
LARGE TREE DOWN ON E RIVER ROAD
0936 AM TSTM WND DMG BUFFALO 42.89N 78.86W
09/08/2012 ERIE NY CITY OFFICIAL
TWO BUILDINGS DAMAGED.
0942 AM MARINE TSTM WIND BUFFALO 42.88N 78.90W
09/08/2012 M47 MPH LEZ041 NY COAST GUARD
0945 AM TSTM WND DMG NEWFANE 43.29N 78.70W
09/08/2012 NIAGARA NY FIRE DEPT/RESCUE
TREES AND WIRES DOWN ON DRAKE SETTLEMENT ROAD
0949 AM TSTM WND DMG BUFFALO 42.88N 78.87W
09/08/2012 ERIE NY EMERGENCY MNGR
ERIE COUNTY EM REPORTED 20 TO 30 LARGE TREES DOWN IN
CHEEKTOWAGA TOWN PARK.
0959 AM TSTM WND DMG NEWFANE 43.29N 78.70W
09/08/2012 NIAGARA NY FIRE DEPT/RESCUE
TREE DOWN COOMER AND JACQUES RD
1013 AM TSTM WND DMG MIDDLEPORT 43.21N 78.48W
09/08/2012 NIAGARA NY FIRE DEPT/RESCUE
WIRES DOWN
1015 AM TSTM WND DMG APPLETON 43.33N 78.65W
09/08/2012 NIAGARA NY FIRE DEPT/RESCUE
TREES AND WIRES DOWN
1019 AM TSTM WND DMG LYNDONVILLE 43.32N 78.39W
09/08/2012 ORLEANS NY FIRE DEPT/RESCUE
MULTIPLE TREES AND WIRES DOWN
1022 AM TSTM WND DMG MEDINA 43.22N 78.39W
09/08/2012 ORLEANS NY FIRE DEPT/RESCUE
MULTIPLE TREES AND WIRES DOWN
1025 AM TSTM WND DMG INDIAN FALLS 43.03N 78.40W
09/08/2012 GENESEE NY FIRE DEPT/RESCUE
TREES DOWN
1050 AM TSTM WND DMG BLISS 42.56N 78.24W
09/08/2012 WYOMING NY LAW ENFORCEMENT
LARGE TREE DOWN.
1050 AM TSTM WND DMG WARSAW 42.74N 78.13W
09/08/2012 WYOMING NY LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
1059 AM TSTM WND DMG CUBA 42.22N 78.28W
09/08/2012 ALLEGANY NY LAW ENFORCEMENT
TREES DOWN.
1130 AM TSTM WND DMG CONESUS 42.72N 77.69W
09/08/2012 LIVINGSTON NY LAW ENFORCEMENT
TREES AND WIRES DOWN.
1130 AM MARINE TSTM WIND IRONDEQUOIT 43.27N 77.63W
09/08/2012 M46 MPH MONROE NY COAST GUARD
1130 AM NON-TSTM WND DMG CROGHAN 43.90N 75.39W
09/08/2012 LEWIS NY LAW ENFORCEMENT
TREES POWER LINES DOWN...WITH ADDTIONAL TREES POWER
LINES DOWN IN VICINITY.
1136 AM TSTM WND DMG DANSVILLE 42.56N 77.70W
09/08/2012 LIVINGSTON NY LAW ENFORCEMENT
TREES AND WIRES DOWN.
1140 AM TSTM WND DMG SPRINGWATER 42.63N 77.59W
09/08/2012 LIVINGSTON NY LAW ENFORCEMENT
TREES AND WIRES DOWN.
1143 AM TSTM WND DMG HOPEWELL CENTER 42.90N 77.18W
09/08/2012 ONTARIO NY LAW ENFORCEMENT
TREE DOWN BLOCKING ROADWAY.
1154 AM TSTM WND DMG SODUS 43.24N 77.06W
09/08/2012 WAYNE NY LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES AND WIRES DOWN.
1154 AM TSTM WND DMG NEWARK 43.04N 77.09W
09/08/2012 WAYNE NY LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES AND WIRES DOWN.
1213 PM TSTM WND DMG WOLCOTT 43.22N 76.81W
09/08/2012 WAYNE NY LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES AND WIRES DOWN.
1218 PM TSTM WND DMG SAVANNAH 43.07N 76.76W
09/08/2012 WAYNE NY LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES AND WIRES DOWN.
1220 PM TSTM WND DMG RED CREEK 43.25N 76.72W
09/08/2012 WAYNE NY LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES AND WIRES DOWN.
1222 PM TSTM WND DMG FAIR HAVEN 43.33N 76.70W
09/08/2012 CAYUGA NY LAW ENFORCEMENT
TREES AND WIRES DOWN.
1227 PM TSTM WND DMG CATO 43.16N 76.58W
09/08/2012 CAYUGA NY LAW ENFORCEMENT
TREES AND WIRES DOWN.
1227 PM TSTM WND DMG VICTORY 43.20N 76.65W
09/08/2012 CAYUGA NY LAW ENFORCEMENT
TREES AND WIRES DOWN.
1232 PM TSTM WND DMG IRA 43.22N 76.56W
09/08/2012 CAYUGA NY LAW ENFORCEMENT
TREES AND WIRES DOWN.
1240 PM TSTM WND DMG 1 ENE GRANBY CENTER 43.34N 76.45W
09/08/2012 OSWEGO NY LAW ENFORCEMENT
TREE TOOK WIRES DOWN.
1242 PM MARINE TSTM WIND OSWEGO 43.46N 76.51W
09/08/2012 M44 MPH OSWEGO NY COAST GUARD
0127 PM TSTM WND DMG RODMAN 43.85N 75.94W
09/08/2012 JEFFERSON NY LAW ENFORCEMENT
TREE DOWN.
0130 PM TSTM WND DMG WATERTOWN 43.97N 75.93W
09/08/2012 JEFFERSON NY LAW ENFORCEMENT
TREES AND WIRES DOWN.
&&
EVENT NUMBER BUF1200278 BUF1200279 BUF1200280 BUF1200281 BUF1200282
BUF1200296 BUF1200297 BUF1200283 BUF1200284 BUF1200292 BUF1200293
BUF1200310 BUF1200294 BUF1200285 BUF1200295 BUF1200286 BUF1200287
BUF1200288 BUF1200289 BUF1200290 BUF1200291 BUF1200298 BUF1200299
BUF1200300 BUF1200302 BUF1200304 BUF1200314 BUF1200301 BUF1200303
BUF1200320 BUF1200315 BUF1200316 BUF1200317 BUF1200318 BUF1200319
BUF1200305 BUF1200306 BUF1200308 BUF1200307 BUF1200311 BUF1200309
BUF1200312 BUF1200313
JAMThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 8:45 AM EDT | Special Weather Statement | BUF | Cattaraugus, Chautauqua, Erie, Niagara, Orleans | 90 min |
| Sep 8, 8:59 AM EDT | Special Marine Warning | BUF | 64 min | |
| Sep 8, 9:10 AM EDT | Special Marine Warning | BUF | 95 min | |
| Sep 8, 9:12 AM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua, Erie, Niagara | 63 min |
| Sep 8, 9:51 AM EDT | Severe Thunderstorm Warning | BUF | Genesee, Monroe, Orleans, Wyoming | 54 min |
| Sep 8, 10:05 AM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Erie, Livingston, Wyoming | 55 min |
| Sep 8, 10:33 AM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Ontario, Orleans, Wayne and 1 more | 57 min |
| Sep 8, 10:40 AM EDT | Special Marine Warning | BUF | 65 min | |
| Sep 8, 10:55 AM EDT | Severe Thunderstorm Warning | BUF | Allegany, Livingston, Ontario, Wyoming | 80 min |
| Sep 8, 11:20 AM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Livingston, Monroe, Ontario, Oswego, Wayne | 70 min |
| Sep 8, 11:49 AM EDT | Special Marine Warning | BUF | 86 min | |
| Sep 8, 12:09 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Jefferson, Oswego | 66 min |
| Sep 8, 12:47 PM EDT | Special Marine Warning | BUF | 118 min | |
| Sep 8, 1:05 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 55 min |
| Sep 8, 1:47 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 58 min |
| Sep 8, 4:10 PM EDT | Special Weather Statement | BUF | Erie | 50 min |
| Sep 8, 5:31 PM EDT | Special Marine Warning | BUF | 44 min |
Nearby
Special Marine Warnings in New York, 2012Every special marine warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.